# SDR UPS01535632

- Difficulty date: April 20, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENG START MAIN CARGO SMOKE DETECTION INDICATED SMOKE ALONG WITH ACRI D ODOR IN COCKPIT     T/S TO LEFT HYDRAULIC ACMP SWITCH FAILED R&R SWITCH
